# SDR UALA2012091305181

- Difficulty date: September 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 65,186 hours, 9,198 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 81
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM STATUS MSG.  CHECKED MAT AND FOUND MAINT MSGS OF 23-69951 AND 23-68801.  BOTHS FIM PROCEDURES REQUEST FOR SDU REPLACEMENT ON THE FIRST STEP.  SDU PCN 583-9200 NIL AT GRUJL. CBS E17, E20 AND E21 PULLED OUT AND COLLARED PER MEL PROCEDURES.  REPLACED SDU, OPS CHECKS GOOD.
